I started taking propranol this past Tuesday for a total of only three times, but really dislike the side effects. I begun feeling chest pains I was not experiencing before, I felt disoriented, light-headedness, and even some vertigo. I really dislike this medication and want to quite, but I'm afraid due to the warning of stopping suddenly. What should I do?! My doctor's office has alreay closed for the weekend and I'm moire afraid of taking it than not. Please help, I'm panicking! THANX!!!
10 Oct 2009
Can you call a drug store and ask the pharmacy what affects you would have if you stopped suddenly? I would think it's only been four days and it usually takes a little while to get in your system. But please consult someone who knows. I am sure your doctor also has an anwering service. Please be careful. I'm not even sure what that is.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... take 40mg propranolol twice daily for migraine but find myself becoming increasingly disorientated? The migraine has been greatly reduced which ...
1 answer • 27 May 2010
I am taking Propranolol 40mg every day for prevention of Migraine for about one month.. Now my ankl?
... is swallen. Is that a side effect and what shall I do. Is there any alternative drug for migraine prevention.
2 answers • 24 Aug 2011
Hello, as I stated in the question I am wanting to completely get off of propranolol. I take it for chronic migraines but the side effects are not ...
5 answers • 27 Nov 2012
I am scared to try a new medication that prescribed to me a month ago its called Propranolol. I was prescribed it for low/high blood pressure it was ...
3 answers • 21 Feb 2013
I am starting on propranolol for anxiety. wondering if anyone is taking this and if they have had a side effect of weight gain
5 answers • 7 Jun 2013